MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LOW PROFILE RECONSTRUCTION PLATE 16 HOLES; PLATE, FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LOW PROFILE RECONSTRUCTION PLATE 16 HOLES; PLATE, FIXATION,BONE
Model Number 245.036
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional product code: ktt.Date of original implant was sometime in 2017.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).The patient underwent a removal of hardware and an open reduction internal fixation (orif) with a new low profile reconstruction plate, bone graft and reamer/irrigator/aspirator (ria) due to a nonunion pelvis and a broken device.There were fragments that have been generated and it was easily removed.There was no surgical delay.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent a removal of hardware and an open reduction internal fixation (orif) with a new low profile reconstruction plate, bone graft and reamer/irrigator/aspirator (ria) due to a nonunion pelvis and a broken device.There were fragments that have been generated and it was easily removed.There was no surgical delay.The procedure was completed successfully.The patient status is stable.This complaint involves two (2) devices.This report involves one (1) 3.5mm low profile reconstruction plate 16 holes.This report is 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Awareness date for previous follow up report should have been february 05, 2019 not march 01, 2019.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Investigation summary product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Note: patient returned to surgery for the revision on (b)(6) 2019.It was reported that patient had previous surgery elsewhere.

Brand Name
3.5MM LOW PROFILE RECONSTRUCTION PLATE 16 HOLES
Common Device Name
PLATE, FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8283321
Report Number2939274-2019-56105
Device Sequence Number2080835
Product Code HRS
UDI-Device Identifier10886982169501
UDI-Public(01)10886982169501
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K031573
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number245.036
Device Catalogue Number245.036
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/08/2019
Supplement Date Received by Manufacturer03/01/2019
02/21/2019
Initial Report FDA Received Date01/28/2019
Supplement Report FDA Received Date02/20/2019
02/27/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age36 YR
Patient Weight67